Reduced invariants from cuspidal maps

Battistella, L., Carocci, F. and Manolache, C. (2020) Reduced invariants from cuspidal maps. Transactions of the American Mathematical Society, 373 (9). pp. 6713-6756. ISSN 0002-9947



  • Battistella, L.
  • Carocci, F.
  • Manolache, C.
Copyright, Publisher and Additional Information: © 2020 American Mathematical Society. This is an author-produced version of a paper subsequently published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (
  • Published (online): 24 June 2020
  • Published: September 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Oct 2019 13:25
Last Modified: 30 Nov 2020 17:37
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number:
Related URLs: